MANY-DIMENSIONAL NOWHERE DISPERSING BILLIARDS WITH CHAOTIC BEHAVIOR

被引:37
作者
BUNIMOVICH, LA
机构
来源
PHYSICA D | 1988年 / 33卷 / 1-3期
关键词
D O I
10.1016/S0167-2789(98)90009-4
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
引用
收藏
页码:58 / 64
页数:7
相关论文
共 15 条
[1]  
BIRKHOFF G, 1927, AM MATH SOC C PUBL, V9
[2]  
Bunimovich L.A., 1974, FUNKTSIONAL ANAL PRI, V8, P73
[3]  
BUNIMOVICH LA, 1985, IZV VUZ RADIOFIZ+, V28, P1601
[4]   ERGODIC PROPERTIES OF NOWHERE DISPERSING BILLIARDS [J].
BUNIMOVICH, LA .
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 1979, 65 (03) :295-312
[5]   MARKOV PARTITIONS FOR DISPERSED BILLIARDS [J].
BUNIMOVICH, LA ;
SINAI, YG .
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 1980, 78 (02) :247-280
[6]   CORRECTION [J].
BUNIMOVICH, LA .
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 1986, 107 (02) :357-358
[7]  
BUNIMOVICH LA, 1974, MAT SBORNIK, V91, P49
[8]  
CHERNOV NI, 1982, FUNKT ANAL PRIL, V16, P35
[9]  
DONNAY VJ, 1987, GEODESIC FLOW 2 SPHE
[10]  
KONRFELD JP, 1980, ERGODIC THEORY